It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-26-2003, 02:08 PM   #1
Junior Member
 
Join Date: Feb 2003
Location: NY, USA
Posts: 42
bebe_babu HB User
Post anyone ever take STACKERS diet pills?

if anyone has any experience with Stackers pills...i started taking Stackers 2 Lite 3 days ago...any advice? what happened after u stopped using them? did u gain the weight back? well so far i've lost about 4 lbs. in 3 days...if u have any advice pls let me know! i want to lost 10- 15 lbs.
__________________
*bebe babu*

 
Old 02-27-2003, 05:33 AM   #2
Junior Member
 
Join Date: Jan 2003
Location: Shoreview, MN USA
Posts: 19
italianmofo HB User
Post

I have taken Stacker 2 since the beginning of the year and have lost 35lbs. However, I do not attribute the weight loss to the pills. A complete and total lifestyle change and regular excercise is the catalyst for my weight loss. The pills help control hunger and give me extra energy for my workouts. If you don't change the way you eat, you will gain the weight right back when you stop taking them.
__________________
Tony
31yr old male
305/237/180

 
Sponsors Lightbulb
   
Old 02-27-2003, 08:48 PM   #3
Junior Member
 
Join Date: Feb 2003
Location: NY, USA
Posts: 42
bebe_babu HB User
Post

thanx italianmofo...if u don't mind, can u tell me if you felt any side effects from taking the pill? did they subside? i'm not sure if i should keep taking them because i keep hearing how bad ephedra/ephedrine alkaloids are bad for people, and some baseball player just died last week because of it...supposedly, by taking ephedrines, your heart can start beating a lot faster than it should, and lately i've been feeling a tingling in my heart area...is that normal? have you heard of anyone that has developed serious health problems from taking stacker 2? thanx for your help
__________________
*bebe babu*

 
Old 02-28-2003, 06:25 AM   #4
Junior Member
 
Join Date: Jan 2003
Location: Shoreview, MN USA
Posts: 19
italianmofo HB User
Post

Yes, the first 3 days I felt very strange. Mostly I felt jittery and was sweating quite heavily. After the 3rd day my body appeared to have adjusted and now I have no problems whatsoever.

There are risks with taking any ephedra product. Make sure you read the label and do not have any of the conditions that would prevent you from being able to use it. The baseball player that just died should not have been using ephedra based on his health problems. He had hypertension, was dehydrated, had kidney problems, and was not eating properly.
__________________
Tony
31yr old male
305/237/180

 
Old 02-28-2003, 06:55 AM   #5
Senior Veteran
 
Join Date: Aug 2002
Posts: 724
Chelle1977 HB User
Post

So, italianmofo, do you think you would have lost 35lbs without the pill? It sounds like you've made some pretty big changes in your diet and exercise routine over the last few months....

__________________
Progress, not perfection

 
Old 02-28-2003, 09:23 AM   #6
Junior Member
 
Join Date: Jan 2003
Location: Shoreview, MN USA
Posts: 19
italianmofo HB User
Post

Chelle, I honestly do not know if I would have lost the same amount of weight if I wasn't taking Stacker 2.

I completely changed my lifestyle literaly overnight. Part of that change was eating healthy foods only. There was a dramatic decrease in calorie intake, so without some sort of help to curb hunger, I believe I would have probably fallen off the wagon at some point. Right now, the weight and inches are literally melting off and I am not prepared to stop using it just yet.

Tony
__________________
Tony
31yr old male
305/237/180

 
Old 02-28-2003, 09:32 AM   #7
Senior Veteran
 
Join Date: Aug 2002
Posts: 724
Chelle1977 HB User
Post

Thats interesting.
__________________
Progress, not perfection

 
Old 03-01-2003, 06:35 AM   #8
Member
 
Join Date: May 2002
Location: Kenosha, WI USA
Posts: 66
mms72 HB User
Post

Hi!

I just started taking Stacker 2 lite about 4 days ago as well--- I feel alittle jittery about a hour after i take them but other wise not too bad--i am only taking 2 a day also.

I had taken regular stacker 2 about 2 years ago and had some sucess.

Good luck and keep posting!!! i have been searching for a thread like this!!

Michelle

 
Old 03-05-2003, 03:26 PM   #9
Newbie
 
Join Date: Mar 2003
Location: wyoming,pa,usa
Posts: 1
simplestar22 HB User
Thumbs down

to anyone who is thinking of taking a stimulent with efedra- i have been taking stacker 2 for over 2 years.i believe this could be the worst eating disorder out there. how one simple pill can take over your life. i get headaches, dizziness, and nausea, also the worst mood swings you could imagine. i am starting over and trying to stop before it is too late. please to anyone who is listening- don't try these pills, especially if you are not ready to become a drug addict.

 
Old 03-05-2003, 08:12 PM   #10
Member
 
Join Date: May 2002
Location: Kenosha, WI USA
Posts: 66
mms72 HB User
Post

I'm sorry your having those problems! You should seek help from your Doctor right away and stop taking those pills! But for me they do the opposite. They help me control my cravings and I don't have any side effects from them-- I only take 2 a day--one in the am and one in the afternoon. And I am taking the "Lite" version of stacker 2.

Good luck!!!!!

Michelle

 
Old 03-06-2003, 08:05 AM   #11
Junior Member
 
Join Date: Jan 2003
Posts: 14
Saphire HB User
Post

Doesnt anybody watch tv? They have them now WITHOUT EPHEDRA!!SAPHIRE
__________________
Love, Saphire

 
Old 05-27-2003, 05:11 PM   #12
Newbie
 
Join Date: Mar 2003
Posts: 3
audrey86 HB User
Post

Has anyone taken the Stacker that don't contain ephedra? If so how have those worked out for you?

 
Old 05-30-2003, 10:39 PM   #13
Newbie
 
Join Date: May 2003
Location: Maryland
Posts: 6
Ellectra HB User
Post

I just started this board today i took the stacker2's and yellow jackest for 4 months went from 279 to 230 BUT when i stopped taking them I GAINED it all back... i joined weight watchers 12 weeks ago first weighin was 261.2 last one was 242.4. BUT for the last 4 weeks ive only lost 4 lbs BUT ive lost 21 inches in the 4 weeks, i have been doing Winsor Pilates everynight. size 22 to a 18.
the one thing i liked about the stackers were they gave me the energy to keep busy all the time. Bad thing is it doesnt teach you how to eat right to keep the weight off,
Oh and the man that passed away from it played for the frederick team here where i live... they even tried to bann them in stores here, but what they dont tell you is he od'd with it. your only to take 1 every 5+ hours apart.

 
Old 05-31-2003, 05:45 AM   #14
Senior Member
 
Join Date: May 2003
Location: West Virginia
Posts: 135
Mtn.mama HB User
Post

i took stacker 3's before and i loved the HIGH but hated the DOWN effect after they wore off....Mtn.
__________________
ELASTIC IS NOT THE ANSWER!

 
Old 06-19-2003, 05:03 AM   #15
Newbie
 
Join Date: Jun 2003
Location: Perryville, MO, USA
Posts: 1
Enigma_X HB User
Post

I've tried Yellow Jackets, but they didn't have an effect on me... Mini Thins seem to work, but so far I think I like the effect of Stackers much better.

The reason why I take them once in a while isn't because I want to use them as a weight loss aid, but because it makes my job easier.

I work in food service, and every night is usually slow and sluggish for me, so I end up being ten minutes late getting out of the building. However, if I take Stackers before my shift, then I'm much more fast with my job, I get extra work done, and I'm in such a better mood, instead of tired and grumpy like usual.

What I was wondering is - how much is TOO much to take in a day? I do well with only one pill, but if I ever need more than one, I was wondering - What is a safe limit?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anyone successfully lower cholesterol by diet and exercise? Love2Read High Cholesterol 40 08-25-2007 03:19 AM
Anyone here have a lot to lose? ivnslady2004 Weight Loss 114 03-13-2006 03:23 PM
Anyone ever had experience with stacker 2's? jessy28 Weight Loss 0 07-11-2005 11:26 AM
Can One Become Addicted to Caffeine/Stackers?? goody2shuz Addiction & Recovery 5 11-05-2004 08:42 AM
Stackers 2 CHICKKI Weight Loss 1 06-20-2004 04:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Administrator (3), Kszan (3), hollns (3), Lisa_P (3), Jess75 (3), JohnR41 (2), MysticDreams (2), Daisy65 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 03:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!